# SDR TWAA9814701

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS WERE REPORTED AS FLASHING WITH SWITCH IN ARMED POSITION.  REPLACED BATTERY PACK.  CHECK-C 6-14-98 LAX.
